Esmaeili Khalil Saraei, F., Navidinia, E.. (1397). A note on the extended total graph of commutative rings. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), 25-33. doi: 10.22124/jart.2018.10241.1101
F. Esmaeili Khalil Saraei; E. Navidinia. "A note on the extended total graph of commutative rings". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6, 1, 1397, 25-33. doi: 10.22124/jart.2018.10241.1101
Esmaeili Khalil Saraei, F., Navidinia, E.. (1397). 'A note on the extended total graph of commutative rings', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(1), pp. 25-33. doi: 10.22124/jart.2018.10241.1101
Esmaeili Khalil Saraei, F., Navidinia, E.. A note on the extended total graph of commutative rings. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 6(1): 25-33. doi: 10.22124/jart.2018.10241.1101


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.